Aa
A
A
Close
Avatar universal
side effects from TTC meds
Hi. I am currently 10dpo (2 IUI's with clomid and gonal f --4 mature follies ;-)). I have also been taking progesterone pills 3 times a day for the past 9 days.

I have had cramping on and off for just under a week and my nipples are very, very sensitive. So much so, that even my shirt bothers me if I am not wearing a bra. I usually have no symptoms of AF, no soreness to breasts and hardly ever cramp.

Could these signs be positive things, or are they related to the progesterone I've been taking? This is my first time with all the medications, so I don't know if what I am feeling is a pregnancy sign or just side effects!

Has anyone had these types of symptoms from progesterone? Any ideas will help. Baby dust to all!

Thanks
Cancel
1 Answers
Page 1 of 1
Avatar universal
I know the progesterone made me feel very tired and depressed.  Also my nipples were more sensitive.  I notice they are better since I have been off the meds.  Everyone reacts differently to this stuff.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Maternal & Child Community Resources